# SDR CA050615001

- Difficulty date: June 14, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,901 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 212030158001
- Condition: Cracked
- Location: T/Boom Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FITTING FOUND CRACKED AT ATTACHMENT BOLT HOLE. DEFECT FOUND BY NDT TECHNICIAN USING EDDY CURRENT INSPECTION METHOD.
